On a linear differential game of convergence of several controlled objects
Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_3_a8,
author = {S. I. Tarlinskii},
title = {On a linear differential game of convergence of several controlled objects},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1976},
volume = {230},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a8/}
}
S. I. Tarlinskii. On a linear differential game of convergence of several controlled objects. Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a8/